# SDR FDEA201308061783

- Difficulty date: August 6, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 72,502 hours, 30,274 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: 63050007
- Part serial: 012028
- Condition: Broken
- Location: Cargo Door
- Part time: 72,501 hours, 30,274 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR ACTUATOR IS BROKEN.  REMOVED AND INSTALLED A SERVICABLE ACTUATOR IAW MM 52-32-01-2.  OPS CHECKED GOOD.
